Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On Qualitative Robustness of Support Vector Machines

Title data

Hable, Robert ; Christmann, Andreas:
On Qualitative Robustness of Support Vector Machines.
In: Journal of Multivariate Analysis. Vol. 102 (2011) Issue 6 . - pp. 993-1007.
ISSN 0047-259x
DOI: https://doi.org/10.1016/j.jmva.2011.01.009

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Classification; Machine learning; Nonparametric regression; Qualitative robustness; Support vector machines; SVMs
Subject classification: 62G08; 62G35
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
300 Social sciences > 310 Statistics
500 Science > 510 Mathematics
Date Deposited: 19 Oct 2015 06:37
Last Modified: 19 Oct 2015 07:01
URI: https://eref.uni-bayreuth.de/id/eprint/20519